# SDR 96ZZZX736

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N708AL
- Make and model: Skrsky S76A
- Aircraft serial: 760277
- System (JASC): 6220 · Main Rotor Head
- Part: Washer
- Part number: 7610708007103
- Condition: Defective
- Location: Between Wt/Sup
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF LOWER BIFILAR FOUND 4 OF THE WASHERS WERE BREAKING DOWN.  COMPONENT P/N 7610708100041.
